# SDR AALA20181103007

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 35458A7
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. L2 PASS DOOR EPAS RESERVOIR PRESSURE GAUGE DAMAGED. REPLACED L2 DOOR EPAS RESERVOIR PER AMM 52-11-22-400-801.
